# SDR AALA20060947

- Difficulty date: October 28, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 0201922001
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 31B INOPERATIVE.  RELAMPED NO HELP.  ONE LAMP WORKS NORMAL. REPLACED EMERGENCY LIGHT HOUSING ASSEMBLY AT SEAT 28H FOR INOPERATIVE EMERGENCY LIGHT AT SEAT 31B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
